RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Demenko, V N

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:127
Abstract pages:510
Full texts:202
References:35

http://www.mathnet.ru/eng/person19063
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233977

Publications in Math-Net.Ru
2000
1. V. N. Demenko, “Bases in Sobolev weight spaces”, Mat. Zametki, 67:3 (2000),  343–354  mathnet  mathscinet  zmath; Math. Notes, 67:3 (2000), 286–295  isi
1986
2. V. N. Demenko, “$p$-Helson curves in the plane”, Mat. Zametki, 39:3 (1986),  349–359  mathnet  mathscinet  zmath; Math. Notes, 39:3 (1986), 189–195  isi
1978
3. V. N. Demenko, “Convergence of Fourier series with respect to Franklin orthonormal systems”, Mat. Zametki, 24:4 (1978),  523–530  mathnet  mathscinet  zmath; Math. Notes, 24:4 (1978), 779–783

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020